# SDR REXA2018020300080

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 30,241 hours, 28,905 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP4113
- Part serial: 17995
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FIRST OFFICER`S OXYGEN MASK STORAGE BOX LEAKING DURING A  LEAK CHECK.   R & R THE OXYGEN MASK, STORAGE BOX, AND FLEX HOSE  IAW AMM 35-11-12, AND AMM 35-11-15. LEAK CHECKED GOOD.
